MathSciNet Relay Station
MathSciNet bibliographic data
MR1360032 92D25 (34C11 34D99 34K15)
Freedman, H. I.; Martynyuk, A. A. Boundedness criteria for solutions of perturbed Kolmogorov population models. Proceedings of the G. J. Butler Workshop in Mathematical Biology (Waterloo, ON, 1993). Canad. Appl. Math. Quart. 3 (1995), no. 2, 203–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement